# SDR AALA972266

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49476
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0200366003
- Condition: Defective
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, TAIL CONE SLIDE LIGHT FOUND INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
